# SDR 95FDEA01400

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: BAC1498152
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02), ON STR SPLICE BS 680 STR 27R WL 148.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STR SPLICE AT BS 680 STR 27R WL 148 IAW SRM 53-10-1.
